# SDR SIMA20140622001

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 35,573 hours, 32,465 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

FLYING OVER THUNDERSTORMS, CAPTAIN`S SIDE ASI BECAME UNRELIABLE IN DESCENT AS DECREASED ON CAPTAIN`S SIDE PROBLEM RESOLVED ITSELF.  DRAINED WATER FROM PITOT LINES IAW AMM 34-13-00.  PERFORMED OPERATIONS C TEST OF ADC SYS IAW AMM 34-15-00.  OPERATIONS TESTED GOOD.
